# SDR CA000222001

- Difficulty date: February 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 650 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Part number: NAS6610D69
- Condition: Loose
- Location: Rt Mlg
- Part time: 1,707 hours
- Component: Main Landing Gea, 2032100002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE MAIN LANDING GEAR, IT WAS NOTICED THAT THE GEAR STRUT WAS MOVING FREELY IN THE STRUCTURE.  FURTHER INVESTIGATION REVEALED THE TOP MAIN BOLT WAS LOOSE.   THE NUT WAS ON ONLY HAND TIGHT.  THE ORIGINAL MANUFACTURER''S WITNESS SEAL WAS STILL INTACT.  NO DAMAGE WAS APPARENT TO THE STRUT, BOLT OR NUT.  BOLT AND NUT RE-INSTALLED AND TORQUED.
